# SDR 2019FA0000250

- Difficulty date: August 13, 2019
- Submitted: August 13, 2019
- Operation: General aviation
- Aircraft: N999MC
- Make and model: Gulstm 200
- Aircraft serial: 004
- Aircraft time: 5,209 hours, 3,427 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Defective
- Location: Main Wheel
- Component: Main Wheel, Meggitt
- Component part number: 5009029
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN WHEEL ASSEMBLY  HAD ONE TIE BOLT FAILURE WHILE TOWING AIRCRAFT.  THIS TIE BOLT BROKE TOWARDS THE CENTER WITH WHAT LOOKS LIKE A FATIGUE CRACK.
